# SDR AALA20140904007

- Difficulty date: September 4, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 93,352 hours, 14,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200008731ATS
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 DOOR EXIT LIGHT ASSEMBLY BROKEN.  REPLACED LT NR 2 DOOR EXIT SIGN ASSEMBLY.  OPERATIONS CHECKED NORMAL.
